Alert archive / Idaho / Red Flag Warnings in 2009
Red Flag Warning 1, NWS Spokane, WA
NWS Spokane, WA issued this red flag warning at Jul 5, 2009, 12:25 PM PDT for 5 counties in Idaho. It took effect at Jul 5, 2009, 1:00 PM PDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2009, 12:25 PM PDT (19:25 UTC)
- In effect from
- Jul 5, 2009, 1:00 PM PDT
- Expired
- Jul 6, 2009, 8:49 AM PDT
- In force
- 20 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Shoshone County, ID
The radar
The Spokane radar (KOTX), 89 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 7.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 2659 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KOTX 051925 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1225 PM PDT SUN JUL 5 2009 ...A COLD FRONT MOVING THROUGH THE AREA TONIGHT NIGHT WILL BRING THUNDERSTORMS AND ABUNDANT LIGHTNING... WAZ676-680-052030- /O.CAN.KOTX.FW.A.0001.090706T0300Z-090706T1500Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)- 1225 PM PDT SUN JUL 5 2009 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE FIRE WEATHER WATCH FOR THE EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS AND VALLEYS. A FEW THUNDERSTORMS MAY OCCUR OVERNIGHT AND INTO TOMORROW MORNING BUT THEY ARE NOT EXPECTED TO BE IN SIGNIFICANT QUANTITIES TO BE CONSIDERED ABUNDANT...THEREFORE THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ WAZ682-052030- /O.CAN.KOTX.FW.A.0001.090706T0300Z-090706T1800Z/ EAST WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)- 1225 PM PDT SUN JUL 5 2009 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE FIRE WEATHER WATCH FOR THE EAST WASHINGTON CENTRAL CASCADE MOUNTAINS. A FEW THUNDERSTORMS MAY OCCUR OVERNIGHT AND INTO TOMORROW MORNING BUT THEY ARE NOT EXPECTED TO BE IN SIGNIFICANT QUANTITIES TO BE CONSIDERED ABUNDANT...THEREFORE THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ WAZ684-686-687-061530- /O.UPG.KOTX.FW.A.0001.090706T0600Z-090706T1800Z/ /O.NEW.KOTX.FW.W.0001.090706T0600Z-090706T2000Z/ EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTHEAST (ZONE 686)- EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)- 1225 PM PDT SUN JUL 5 2009 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT MONDAY FOR ABUNDANT LIGHTNING AND DRY FUELS EXCEPT FOR SPOKANE COUNTY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT MONDAY FOR ABUNDANT LIGHTNING AND DRY FUELS...EXCEPT FOR SPOKANE COUNTY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT AND NO FIRE WEATHER HIGHLIGHTS ARE IN EFFECT FOR SPOKANE COUNTY. STARTING LATE THIS EVENING AND CONTINUING INTO MONDAY... THERE WILL BE A SIGNIFICANT LIGHTNING EVENT OVER THE MOUNTAIN DISTRICTS NORTH OF THE COLUMBIA BASIN...THE OKANOGAN AND METHOW VALLEYS. A COLD FRONT IS FORECAST TO MOVE INTO THE REGION TONIGHT WHICH WILL FOCUS THUNDERSTORMS AND POTENTIALLY ABUNDANT LIGHTNING IN THESE AREAS WITH LITTLE POTENTIAL FOR WIDESPREAD WETTING RAIN INITIALLY. THUNDERSTORMS WILL END IN THE CASCADES AND OKANOGAN VALLEY MONDAY AS THE COLD FRONT MOVES THROUGH WITH INCREASING WINDS INTO MONDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL LINGER OVER THE NORTHEASTERN DISTRICTS THROUGH A GOOD PORTION OF MONDAY ...BUT WILL BEGIN TO PRODUCE WETTING RAIN FROM THEIR CORES AS THE DAY WEARS ON. MOST OF THE THUNDERSTORMS THAT FORM ARE EXPECTED TO MOVE VERY QUICKLY TO THE NORTH AT ABOUT 40 MILES PER HOUR OR GREATER. SINCE MOST OF THE ABUNDANT LIGHTNING IS EXPECTED TO BE NORTH OF SPOKANE COUNTY IT HAS BEEN PURPOSEFULLY REMOVED FROM THIS RED FLAG WARNING...HOWEVER IT NEEDS TO BE NOTED THAT TRANSFORMER/POWER POLE FIRE ACTIVITY MAY INCREASE OVERNIGHT AND INTO TOMORROW AS WETTING RAINS AFTER PROLONGED DRY PERIOD SEEM TO ALLOW FOR THEIR OCCURRENCE. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WAZ685-061530- /O.UPG.KOTX.FW.A.0001.090706T0300Z-090706T1500Z/ /O.NEW.KOTX.FW.W.0001.090706T0600Z-090706T2000Z/ EAST WASHINGTON NORTH CASCADES (ZONE 685)- 1225 PM PDT SUN JUL 5 2009 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT MONDAY FOR ABUNDANT LIGHTNING AND DRY FUELS... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING FOR ABUNDANT LIGHTNING AND DRY FUELS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MINOR SPOTTY AFTERNOON THUNDERSTORMS MAY VERY WELL OCCUR THIS AFTERNOON ...HOWEVER STARTING LATE THIS EVENING AND CONTINUING INTO MONDAY MORNING THERE WILL BE A SIGNIFICANT LIGHTNING EVENT OVER THE EAST SLOPES OF THE NORTH WASHINGTON CASCADE MOUNTAINS AND VALLEYS. A COLD FRONT IS FORECAST TO MOVE INTO THE REGION LATE TONIGHT WHICH WILL FOCUS THUNDERSTORMS AND ABUNDANT LIGHTNING IN THESE AREAS WITH LITTLE POTENTIAL FOR WIDESPREAD WETTING RAIN INITIALLY. THUNDERSTORMS WILL LINGER OVER THE NORTHEASTERN DISTRICTS THROUGH A GOOD PORTION OF MONDAY...BUT WILL BEGIN TO PRODUCE WETTING RAIN FROM THEIR CORES AS THE DAY WEARS ON. MOST OF THE THUNDERSTORMS THAT FORM ARE EXPECTED TO MOVE VERY QUICKLY TO THE NORTH AT ABOUT 40 MILES PER HOUR OR GREATER. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ101-061530- /O.NEW.KOTX.FW.W.0001.090705T2000Z-090706T2000Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- 1225 PM PDT SUN JUL 5 2009 ...RED FLAG WARNING IN EFFECT UNTIL 1 PM PDT MONDAY FOR ABUNDANT LIGHTNING AND DRY FUELS... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 1 PM PDT MONDAY FOR ABUNDANT LIGHTNING AND DRY FUELS. THUNDERSTORMS HAVE ALREADY CROSSED OVER PORTIONS OF THE NORTHERN IDAHO PANHANDLE EARLY THIS MORNING AND MORE ARE EXPECTED THROUGH THE DAY AND OVERNIGHT. MOST OF THESE STORMS WILL TRACK TO THE NORTHEAST AT 30 TO 40 MILES PER HOUR AS THEY GENERATE ABUNDANT LIGHTNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
000 WWUS86 KOTX 052038 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 138 PM PDT SUN JUL 5 2009 IDZ101-061530- /O.CON.KOTX.FW.W.0001.000000T0000Z-090706T2000Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- 138 PM PDT SUN JUL 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT MONDAY FOR ABUNDANT LIGHTNING AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT MONDAY. THUNDERSTORMS HAVE ALREADY CROSSED OVER PORTIONS OF THE NORTHERN IDAHO PANHANDLE TODAY AND MORE ARE EXPECTED THROUGHOUT THE DAY... OVERNIGHT...AND INTO MONDAY. MOST OF THESE STORMS WILL TRACK TO THE NORTHEAST AT 30 TO 40 MILES PER HOUR AS THEY GENERATE ABUNDANT LIGHTNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WAZ684>687-061530- /O.CON.KOTX.FW.W.0001.090706T0600Z-090706T2000Z/ EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTH CASCADES (ZONE 685)- EAST WASHINGTON NORTHEAST (ZONE 686)- EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)- 138 PM PDT SUN JUL 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT MONDAY FOR ABUNDANT LIGHTNING AND DRY FUELS EXCEPT FOR SPOKANE AND LINCOLN COUNTIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT MONDAY. STARTING LATE THIS EVENING AND CONTINUING INTO MONDAY... THERE WILL BE A SIGNIFICANT LIGHTNING EVENT OVER THE MOUNTAIN DISTRICTS NORTH OF THE COLUMBIA BASIN...THE OKANOGAN AND METHOW VALLEYS. A COLD FRONT IS FORECAST TO MOVE INTO THE REGION TONIGHT WHICH WILL FOCUS THUNDERSTORMS AND POTENTIALLY ABUNDANT LIGHTNING IN THESE AREAS WITH LITTLE POTENTIAL FOR WIDESPREAD WETTING RAIN INITIALLY. THUNDERSTORMS WILL END IN THE CASCADES AND OKANOGAN VALLEY MONDAY AS THE COLD FRONT MOVES THROUGH WITH INCREASING WINDS INTO MONDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL LINGER OVER THE NORTHEASTERN DISTRICTS THROUGH A GOOD PORTION OF MONDAY ...BUT WILL BEGIN TO PRODUCE WETTING RAIN FROM THEIR CORES AS THE DAY WEARS ON. MOST OF THE THUNDERSTORMS THAT FORM ARE EXPECTED TO MOVE VERY QUICKLY TO THE NORTH AT ABOUT 40 MILES PER HOUR OR GREATER. SINCE MOST OF THE ABUNDANT LIGHTNING IS EXPECTED TO BE NORTH OF SPOKANE AND LINCOLN COUNTIES THEY HAVE BEEN PURPOSEFULLY REMOVED FROM THIS RED FLAG WARNING...HOWEVER IT NEEDS TO BE NOTED THAT TRANSFORMER/POWER POLE FIRE ACTIVITY MAY INCREASE OVERNIGHT AND INTO TOMORROW AS WETTING RAINS AFTER PROLONGED DRY PERIOD SEEM TO ALLOW FOR THEIR OCCURRENCE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS86 KOTX 061244 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 544 AM PDT MON JUL 6 2009 WAZ684>687-062000- /O.CON.KOTX.FW.W.0001.000000T0000Z-090706T2000Z/ EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTH CASCADES (ZONE 685)- EAST WASHINGTON NORTHEAST (ZONE 686)- EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)- 544 AM PDT MON JUL 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON FOR ABUNDANT LIGHTNING AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON. THE POTENTIAL FOR ABUNDANT LIGHTNING CONTINUES TODAY FOR THE MOUNTAIN DISTRICTS NORTH OF THE COLUMBIA BASIN...AND THE OKANOGAN AND METHOW VALLEYS. AN INITIAL ROUND OF THUNDERSTORMS MOVED THROUGH THE EASTERN DISTRICTS OVERNIGHT. THE MOIST LOW LEVEL AIR MASS WILL RESPOND TO DAYTIME HEATING WITH MORE SCATTERED THUNDERSTORMS THROUGH THIS MORNING AND INTO THIS AFTERNOON. THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP THIS MORNING OVER THE WESTERN DISTRICTS INCLUDING THE METHOW AND OKANOGAN VALLEYS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ101-062000- /O.CON.KOTX.FW.W.0001.000000T0000Z-090706T2000Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- 544 AM PDT MON JUL 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON FOR ABUNDANT LIGHTNING AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON. AN INITIAL ROUND OF THUNDERSTORMS MOVED THROUGH THE REGION OVERNIGHT. THE MOIST LOW LEVEL AIR MASS WILL RESPOND TO DAYTIME HEATING WITH MORE SCATTERED THUNDERSTORMS THROUGH THIS MORNING AND INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS86 KOTX 061549 RFWOTX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 849 AM PDT MON JUL 6 2009 IDZ101-WAZ684>687-061700- /O.CAN.KOTX.FW.W.0001.000000T0000Z-090706T2000Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTH CASCADES (ZONE 685)- EAST WASHINGTON NORTHEAST (ZONE 686)- EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)- 849 AM PDT MON JUL 6 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE RED FLAG WARNING. ALTHOUGH SOME THUNDERSTORMS REMAIN IN THE NORTHERN IDAHO PANHANDLE AND MORE THUNDERSTORMS MAY FORM LATER TODAY OVER NORTHERN WASHINGTON...NOT ONLY ARE THEY EXPECTED TO BE WET BUT THEY WILL NOT BE IN SIGNIFICANT QUANTITY TO GENERATE ABUNDANT AND EXCESSIVE LIGHTNING....THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 5, 11:20 AM PDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 5, 11:20 AM PDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1120 AM PDT SUN JUL 5 2009
.SYNOPSIS...
THE THREAT FOR THUNDERSTORMS WILL BEGIN TO INCREASE ACROSS
THE IDAHO PANHANDLE AND SOUTHEASTERN WASHINGTON TODAY AS MOISTURE
CREEPS UP FROM THE SOUTH. THE THUNDER THREAT WILL SHIFT TO THE
REMAINDER OF EASTERN WASHINGTON TONIGHT AND LINGER THROUGH MONDAY
AS THE RIDGE BREAKS DOWN TO AN INCOMING TROUGH. A BROAD UPPER
LEVEL TROUGH WILL SET UP OVER THE REGION WITH COOLER AND SHOWERY
WEATHER FOR MUCH OF NEXT WEEK.
&&
.DISCUSSION...
REST OF TODAY...THE CHANGES TO THE FCST THIS MORNING HAVE BEEN TO
NAIL DOWN THE TRACK AND AREAL COVERAGE OF THE BROKEN LINE OF
THUNDER THAT MOVED NE ACROSS THE PALOUSE AND INTO ID PANHANDLE.
MAINLY DRIVEN BY SUFFICIENT INSTABILITY ALOFT AND A TRANSIENT WEAK
VORT MAX ON THE WESTERN FLANK OF THE UPPER RIDGE AXIS...WERE
EXPECTING THIS BAND WILL SOON MOVE INTO WRN MT AND GIVE US A BREAK
IN THE THUNDER THREAT THE NEXT FEW HOURS. WERE CLOSELY WATCHING
THE SFC- BASED THUNDER THREAT FOR LATER TODAY...WITH THE FOCUS ON
HOW MUCH SFC HEATING WE CAN ACCUMULATE UNDER THE THIN CIRRUS NOW
OVERTAKING THE REGION. DEW PT TEMPS OVER SE WA (WHERE THE
AFOREMENTIONED THUNDER TRACKED) ARE CURRENTLY ABOUT 10F HIGHER
THAN THE REST ERN WA. THE NAM IS QUITE A BIT WARMER WITH ITS DEW PT
TEMPS AND SFC TEMPS FOR THIS AFTERNOON THAN THE GFS. THIS WOULD
YIELD SBCAPE VALUES OF 500-900JKG-1 BENEATH DEEP LYR SHEAR OF
20-30 KTS. THIS ALL POINTS TO ANOTHER ROUND OF THUNDER
REGENERATING OVER SE WA AND N ID LATER THIS AFTERNOON UNDER
INCREASED INSOLATION. ROUND THREE FOR THUNDER WILL BE LATER
TONIGHT AS THE DEEP UPPER TROF MAKES LANDFALL. STAY TUNED. BZ
&&
.AVIATION...
THE MAIN AVIATION THREAT WILL BE THUNDER AFT ABOUT 22Z BEGINNING
FIRST NEAR KLWS AND KPUW...THEN SPREADING N TOWARD KGEG AND KCOE
THROUGH 01Z. ERRATIC WIND GUSTS UP TO 30 KT FROM THE SW WILL BE
POSSIBLE. AFTER 06Z...THUNDERSTORM ACTIVITY WILL INCREASE AND
SPREAD FROM W TO E ACROSS THE REGION WITH CEILINGS AS LOW AS 5K FT
AGL POSSIBLE. BZ
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 88 60 76 51 75 52 / 20 50 30 20 20 20
COEUR DALENE 89 59 75 51 74 51 / 30 50 40 20 20 30
PULLMAN 88 62 75 45 74 46 / 30 40 30 20 20 30
LEWISTON 94 65 82 56 81 56 / 40 40 20 20 20 30
COLVILLE 93 59 77 47 76 49 / 10 50 40 20 30 30
SANDPOINT 84 59 74 46 72 46 / 40 30 50 30 30 30
KELLOGG 84 57 72 50 71 49 / 50 40 40 30 30 30
MOSES LAKE 95 66 84 54 80 54 / 10 50 20 10 10 10
WENATCHEE 93 65 81 56 78 55 / 10 50 30 10 10 10
OMAK 95 66 83 52 81 52 / 10 50 30 20 20 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR CENTRAL PANHANDLE MOUNTAINS...COEUR DALENE AREA...
IDAHO PALOUSE...NORTHERN PANHANDLE.
WA...FIRE WEATHER WATCH FROM 8 PM PDT THIS EVENING THROUGH MONDAY
MORNING FOR WENATCHEE AREA.
FIRE WEATHER WATCH FROM 11 PM PDT THIS EVENING THROUGH MONDAY
MORNING FOR EAST SLOPES NORTHERN CASCADES...NORTHEAST
MOUNTAINS...OKANOGAN HIGHLANDS...OKANOGAN VALLEY...SPOKANE
AREA.
&&Hazardous weather outlook, Jul 5, 5:47 AM PDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 547 AM PDT SUN JUL 5 2009 IDZ001>004-026-027-WAZ031>038-041>044-061300- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 547 AM PDT SUN JUL 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT WILD FIRE CONCERNS WILL CONTINUE THROUGH TODAY AS THE HOT AND DRY WEATHER PERSISTS. THIS WILL BE FOLLOWED BY THE CHANCE FOR THUNDERSTORMS AND GUSTY WINDS TONIGHT INTO MONDAY. FUELS ARE BECOMING INCREASINGLY DRY...ESPECIALLY OVER NORTH CENTRAL WASHINGTON AND ALONG THE EAST SLOPES OF THE CASCADES. THE POTENTIAL FOR LIGHTNING TONIGHT COULD TRIGGER FIRE STARTS. WITH THE DRY STATE OF FUELS OVER MUCH OF THE INLAND NORTHWEST...PEOPLE WITH OUTDOOR PLANS SHOULD FOLLOW LOCAL BURNING RESTRICTIONS DURING THE HOLIDAY WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Idaho, 2009Red Flag Warnings in Washington, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.